# SDR UPS04841684

- Difficulty date: December 29, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,724 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LT WING L/E UPPER RIBS ARE CRACKED AT XFS 635, XFS 641.25, XFS 647.5, XFS 653.75, XFS 660.  STOPDRILLED CRACKS, NDT VERIFIED STOPDRILLS TERMINATED CRACKS, FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM 57-2-0 FIG 2.
